Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Have sinus infection. On fertility medication. Took Amoxicilin. Suggestions?

Hi I am on my 3 day frozen embryo transfer and I am feel very ill I think I m coming down with a sinus infection this would be my 4th one since Dec. I have been on fertility med since Jan. is there anything I can take if I am pregnant I have been on 2 PACKs and amoxicillin and they just keep coming back. Could my fertility Med be causing this and what should I do? Can this affect my results??? Thank you Natalie
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
ENT Specialist 's  Response
hi natalie
Hormonal imbalance does cause nasal stuffiness etc problems can take steam inhalations and local decongestant drops in nose like Xylometazoline drops 2 drops both nostril 2 times a day. we can avoid medicines like this ....But if the condition doesnt improve do consult ENT specialist so that they can prescribe medicines accordingly after examining you.
Answered: Sat, 6 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor